MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-REVISION REVISION FIXED TIBIAL TRAY CEMENTED SIZE 4 L

MEDACTA INTERNATIONAL SA GMK-REVISION REVISION FIXED TIBIAL TRAY CEMENTED SIZE 4 L
Model Number 02.07.0684L
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/08/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 09 november 2021.Lot 122880: (b)(4) items manufactured and released on 24-oct-2012.Expiration date: 2017-09-30.No anomalies found related to the problem.Clinical evaluation performed by medical affairs director: 7 years after revision tka the patient fels pain at tibial level and requires further revision.On the tibial side, a cementless stabilization stem was implanted in a very complicated situation, with bone screws and cerclage wires and presumably a fractured tibia: we don't know if these multiple fractures were related to the joint surgeries or to traumatic events.However, the complicated tibial condition did hot heal perfectly or at least did not heal allowing good integration of the cementless components.No reason to suspect a faulty device at the origin of this reoperation.Additional item involved in the event, batch review performed on 09 november 2021: gmk-revision 02.07.2403l femur revision ps size3 l (k102437) lot.124304.Lot 124304: (b)(4) items manufactured and released on 27-dec-2012.Expiration date: 2017-11-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event since 2017.
 
Event or Problem Description
Revision surgery 7 years and 2 months after medacta knee implantation for femoral and tibial components loosening.

Brand Name
GMK-REVISION REVISION FIXED TIBIAL TRAY CEMENTED SIZE 4 L
Common Device Name
FIXED TIBIAL TRAY
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key12947864
Report Number3005180920-2021-00948
Device Sequence Number4741585
Product Code JWH
UDI-Device Identifier07630030819384
UDI-Public07630030819384
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K123721
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2017
Device Model Number02.07.0684L
Device Catalogue Number02.07.0684L
Device Lot Number122880
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2021
Initial Report FDA Received Date12/07/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/24/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR
Patient SexFemale